Zur metrischen Geometrie quadratischer Gebilde

R. Mehmke

Mathematische Annalen (1940/1941)

  • Volume: 117, page 1-16
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Mehmke, R.. "Zur metrischen Geometrie quadratischer Gebilde." Mathematische Annalen 117 (1940/1941): 1-16. <http://eudml.org/doc/160035>.

author = {Mehmke, R.},
journal = {Mathematische Annalen},
keywords = {algebraic geometry},
language = {ger},
pages = {1-16},
title = {Zur metrischen Geometrie quadratischer Gebilde},
url = {http://eudml.org/doc/160035},
volume = {117},
year = {1940/1941},

AU - Mehmke, R.
TI - Zur metrischen Geometrie quadratischer Gebilde
JO - Mathematische Annalen
PY - 1940/1941
VL - 117
SP - 1
EP - 16
LA - ger
KW - algebraic geometry
UR - http://eudml.org/doc/160035
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.